# SDR ASAA2021012833977

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,510 hours, 8,875 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601703
- Condition: Faulted
- Location: Apu Start
- Part time: 49,979 hours, 14,852 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CSS FAILED 1ST ATTEMPT FL 400 WITH LOW OIL PRESS LIGHT THAT EXTINGUISHED, 2ND ATTEMPT FL 400 WITH FAULT LIGHT THAT EXTINGUISHED, 3RD ATTEMPT FL 320 WITH FAULT LIGHT THAT EXTINGUISHED. GROUNDED - YES. WHEN THE APU IS ON THE GROUND NON COLD SOAKED IT STARTS AND RUNS AS EXPECTED. TONIGHT THE APU STARTED EVERY ATTEMPT. THE LAST FAULT FOR CSS FAILURE IS 49-41248 "START CONVERTER UNIT SHOW START SYSTEM INOP". REMOVED AND REPLACED THE START CONVERTER UNIT PRECAUTIONARY AFTER CONSULTING MAINTENANCE CONTROL. OP TEST NORMAL REFERENCE B737-900 AMM 49-41-61-000/400-801. ALL CIRCUIT BREAKERS RESET AS REQUIRED.
